# SDR AALA201708039015

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 14,766 hours, 5,906 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOWARD GALLEY OVEN PRODUCED SMOKE SMELL WHEN OPERATED.
